# SDR AALA20140521013

- Difficulty date: May 19, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 53,360 hours, 6,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FIRST CLASS GALLEY EMERGENCY LIGHT DAMAGED.  REPLACED LIGHT ASSEMBLY GOT RT FIRST CLASS GALLEY EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
